# SDR AALA20160819010

- Difficulty date: August 19, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 113,614 hours, 18,587 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Nr 10 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE SLAT ASSEMBLY EICAS MESSAGE.   AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED DEPARTURE WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED. ACCOMPLISHED FIM 27-81-00-815-809. FOUND SENSOR FAULT S302 INBD SLAT NR 10.  REPLACED SENSOR IAW AMM 27-88-01. OPS CHECKED OK.
